# SDR DL733021191

- Difficulty date: October 13, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- Aircraft time: 47,546 hours, 32,292 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 5893543130RPR
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HAD ARCING AT  POWER WIRE FOR FO WINDSHIELD WINDOW HEAT.  REPLACED WINDOW.
